| Model Number |
482400J |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer reported that the unit's pump not delivering the accurate amount.The volume to be infused was set to 250ml and the rate was set to 110ml/hr.The actual volume delivered was 200ml.The feed was completed in 2 hours.
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed and the customer states ¿the unit's pump is not delivering the accurate amount.¿ the unit was triaged and the reported issue could not be confirmed at this time.A review of the device history record shows that this unit was manufactured in 2013 and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.